Advertisement

Reactions Weekly

, Volume 1633, Issue 1, pp 536–536 | Cite as

Multiple drugs

Various toxicities: 4 case reports
Case report
  • 94 Downloads
Author Information

An event is serious (FDA MedWatch definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * requires intervention to prevent permanent impairment or damage

  • * Drug overdose

  • * Drug interaction

In a case series, four men were described, who developed decreased anticoagulant activity during concomitant administration of ledipasvir/sofosbuvir and warfarin; of these four men, one man developed upper gastrointestinal bleeding secondary to increased anticoagulant activity during treatment with warfarin, and one man developed increased anticoagulant activity following an accidental overdose of warfarin [routes not stated; not all dosages and not all durations of treatments to reactions onsets stated].

Patient one: A 64-year-old man with chronic hepatitis C, started receiving 24 weeks treatment with ledipasvir/sofosbuvir in late 2015. Additionally, he was receiving warfarin since 2011 for atrial fibrillation, with...

Reference

  1. Britnell SR, et al. Influence of Successful Chronic Hepatitis C Virus Treatment with Ledipasvir/Sofosbuvir on Warfarin Dosing Requirements in Four Veterans. Pharmacotherapy 36: 1173-1179, No. 11, Nov 2016. Available from: URL: http://doi.org/10.1002/phar.1845 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2017

Personalised recommendations